# SDR SWAA2022030303333

- Difficulty date: February 6, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT THRESHOLD; FWD OF DOOR; FLOOR TIE DOWN PLATE CORRODED / REPLACED PARTS ON TABLE P/N 450A1611-1 ON ATAG# A02816 IAW IPC 25-52-10-02P/N 456A2611-1 ATAG# A02816
